# SDR SIMA20210424001

- Difficulty date: April 24, 2021
- Submitted: April 25, 2021
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 41,281 hours, 36,045 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABOVE DOOR EMERGENCY LIGHT BY THE SERVICE DOOR IS INOP-C/A-TROUBLESHOT EMERGENCY LIGHT, FOUND BAD INVERTER. RAR SERVICE DOOR ABOVE DOOR FRAME EMERGENCY LIGHT INVERTER IAW EMB 145 AMM 33-50-11. OPS CHECK GOOD, NO DEFECTS NOTED
